R. S.

Location: Woodbridge, VA
Member since 9/4/2011

Activity

  • 6 total posts
  • 4 comments
  • 2 questions

Questions from R. S.

I Had Botox and my Left Eye Now Waters, Especially when I'm Tired.

Is there anything I can do other than wait for the botox to wear off? I just got the botox two days ago and I'm concerned it might get worse before it gets better. READ MORE

New Injector but Same Result - Left Eye Started Watering After Botox Day 1, Any Way to Get It to Stop?

From previous responses when this occured to me the 1st time, botox may have leaked to the lower left eye area & now the tears are flowing out vs. in - the normal path, so... READ MORE

Recent comments from R. S.

This is an old post but I see below where someone says they've had friends not have any symtoms and for people not to worry, but you don't know if they are using the same ingredients in their botox as what you'll get, so do your... READ COMMENT

From what I've read and my experience, it depends on a few things. I've heard the headaches can be caused by the inert ingredients and not the active ingredients, depending on which inert ingredients they used where you went. Some... READ COMMENT

If the botox caused the headache, I've found it wears off after about three weeks. Everyone's different though. Read the response below from the doctor. He has some suggestions on what else could cause this that might make it last... READ COMMENT

I thought I'd better try and help out, since I haven't had headaches, yet quite often after I get botox, I get one. A few times my left eye wouldn't stop watering for nearly three months and I'm not sure why this happens, but I do know... READ COMMENT